Информация о публикации

Просмотр записей
Инд. авторы: Grebenev V.N., Grichkov A.N., Oberlack M., Wacławczyk M.
Заглавие: Second-order invariants of the inviscid Lundgren–Monin–Novikov equations for 2d vorticity fields
Библ. ссылка: Grebenev V.N., Grichkov A.N., Oberlack M., Wacławczyk M. Second-order invariants of the inviscid Lundgren–Monin–Novikov equations for 2d vorticity fields // Zeitschrift für Angewandte Mathematik und Physik. - 2021. - Vol.72. - Iss. 3. - Art.129. - ISSN 0044-2275. - EISSN 1420-9039.
Внешние системы: DOI: 10.1007/s00033-021-01562-2; SCOPUS: 2-s2.0-85107091319;
Издано: 2021
Физ. характеристика: 129